# SDR DALA2021042002314

- Difficulty date: April 1, 2021
- Submitted: April 20, 2021
- Operation: Air carrier
- Aircraft: N712TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27624
- Aircraft time: 86,738 hours, 22,949 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Alignment
- Location: Pax Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6808 DELAYS DUE TO 1R ARMING/GIRT BAR ENGAGEMENT ISSUES. CORRECTIVE ACTION: PERFORMED FAST RIG CK OF DR PER B757 AMM 52-11. CKS GOOD. NO ADJ REQ. PERFORMED PAX DR INSP PER B757 AMM 52-11. FOUND AFT FLOOR FITTING SCREWS LOOSE & GIRT BAR TARGET OUT OF ALIGNMENT. PERFORMED PAX DR ESCAPE SYS CK PER AMM B757 25-66. NO DAMAGE OR CORROSION. CLEAN DEBRIS & LUBE GIRT BAR PER W/C R1 DOOR SLIDE REARMED PER B757 AMM 25-66. (1770610)
